# SDR HEEA0014055

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 0110005400
- Condition: Defective
- Location: Cockpit
- Component: GPS150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPS NO LONGER NEEDED ON AIRCRAFT.  BENCH CHECK REQUIRED. PERFORMED PRELIMINARY INSPECTION.  FOUND DIRECT TO BUTTON UNREADABLE.
